Open Access
Translator Disclaimer
2013 On the Solutions and Conservation Laws of a Coupled Kadomtsev-Petviashvili Equation
Chaudry Masood Khalique
J. Appl. Math. 2013(SI27): 1-7 (2013). DOI: 10.1155/2013/741780

Abstract

A coupled Kadomtsev-Petviashvili equation, which arises in various problems in many scientific applications, is studied. Exact solutions are obtained using the simplest equation method. The solutions obtained are travelling wave solutions. In addition, we also derive the conservation laws for the coupled Kadomtsev-Petviashvili equation.

Citation

Download Citation

Chaudry Masood Khalique. "On the Solutions and Conservation Laws of a Coupled Kadomtsev-Petviashvili Equation." J. Appl. Math. 2013 (SI27) 1 - 7, 2013. https://doi.org/10.1155/2013/741780

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 1266.35129
MathSciNet: MR3032242
Digital Object Identifier: 10.1155/2013/741780

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI27 • 2013
Back to Top